# SDR 99FDEA00302

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 651596914
- Condition: Cracked
- Location: Bs 740
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT HAND BS 740 FRAME FITTING.  CRACK FOUND BEYOND REPAIRABLE LIMITS (EA 7-5310-40339 ISSUED) MAJOR REPAIR. *S/D*  REPLACED FRAME (P/N 65C137724-92).
